A Khintchine-type theorem for hyperplanes

Ghosh, Anish (2016) A Khintchine-type theorem for hyperplanes Journal of the London Mathematical Society, 72 (2). pp. 293-304. ISSN 0024-6107

Full text not available from this repository.

Official URL: https://londmathsoc.onlinelibrary.wiley.com/doi/ab...

Related URL: http://dx.doi.org/10.1112/S0024610705006587


The convergence case of a Khintchine‐type theorem for a large class of hyperplanes is obtained. The approach to the problem is from a dynamical viewpoint, and a method due to Kleinbock and Margulis is modified to prove the result.

Item Type:Article
Source:Copyright of this article belongs to John Wiley and Sons, Inc.
ID Code:114299
Deposited On:05 Jun 2018 09:14
Last Modified:05 Jun 2018 09:14

Repository Staff Only: item control page